Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Classification problems for shifts on modules over a principal ideal domain

Authors: Fabio Fagnani and Sandro Zampieri
Journal: Trans. Amer. Math. Soc. 349 (1997), 1993-2006
MSC (1991): Primary 54C70, 15A23, 93B25
MathSciNet review: 1407487
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study symbolic dynamics over alphabets which are modules over a principal ideal domain, considering topological shifts which are also submodules. Our main result is the classification, up to algebraic and topological conjugacy, of the torsion-free, transitive, finite memory shifts.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 54C70, 15A23, 93B25

Retrieve articles in all journals with MSC (1991): 54C70, 15A23, 93B25

Additional Information

Fabio Fagnani
Affiliation: Scuola Normale Superiore, Piazza dei Cavalieri, 7, 56126 Pisa, Italy

Sandro Zampieri
Affiliation: Dipartimento di Elettronica ed Informatica, Università di Padova, via Gradenigo, 6/a, 35131 Padova, Italy

PII: S 0002-9947(97)01876-X
Keywords: Shifts, dynamical systems, transitivity, principal ideal domains, polynomial matrices, behavioral approach
Received by editor(s): November 15, 1995
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia